# SDR CA000731003

- Difficulty date: July 23, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 737275
- Aircraft time: 70,347 hours, 73,316 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2421 · AC Generator-Alternator
- Part: Splice
- Condition: Overheated
- Location: Nr Engine Gen
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) SEVERAL RPTS OF REJECTED TAKEOFFS, DUE TO NR 1 GEN DROPPING OFF LINE & LEADING EDGE DEVICES INTRANSIT LIGHT ILLUMINATING. INSP FOUND, NR 1 ENGINE GEN AL TO CU SPLICE OVERHEATED. SPLICE LOCATED AT WING STATION WBL 157, ABOVE ENGINE ELECT. DISCONNECTS IN DRY BAY AREA. OVERHEATED SPLICE DAMAGED ADJACENT WIRING FOR #3 SLAT MID EXTEND SENSOR. DAMAGED SENSOR WIRING ALLOWED 115 VOLTS AC TO BE APPLIED TO 26 VOLT AC LEADING EDGE CCTS, WHICH DAMAGED SENSOR&FLAP S LAT MODULE. REPL 3 GEN FEEDER CABLE SPLICES AS PER MM 20-30-13. WIRING FOR LEADING EDGE SENSOR REPL&REPD. #3 SLAT MID EXTEND SENSOR REPL AS PER MM 27-88-11. M229 FLAP SLAT MODULE REPL. OFF CANADIAN PART # 7-2780-9-0026, SERIAL NUMBER 0484 ON SERIAL NUMBER
